# SDR CA140801004

- Difficulty date: July 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft time: 1,329 hours
- Engine: Hnywl AS90711A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Part number: MS14144L3
- Condition: Missing
- Location: Flap Fairing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EXITING THE ACFT CREW NOTED RT INBD FLAP FAIRING DROOPING.  INVESTIGATION FOUND FAIRING PUSHROD DISCONNECTED, FOUND HARDWARE IN FAIRING, EXCEPT THE NUT WHICH WAS MISSING.  INSPECTED OTHER FLAP FAIRINGS PUSHRODS ROD ENDS BOLTS, FOUND 3 MISSING COTTER PINS.  2 OF THESE HAD BACKED OFF AND WERE HELD ON BY ONLY 2 THREADS.
